How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10553
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

My joints are enflamed so my doctor told me to take motrion

This answer was rated:

My joints are enflamed so my doctor told me to take motrion 3 times a day. When I took it a couple hours ago, the left side of me started shutting a little and now I have moderate pain and hot pain. I ate food before I took the motrion. Should I be worried? Vey uncomfortable, also the doc thinks I have fibromyalgia so I'm assuming the pain is from that. Please help ASAP!!!

Dr. Rick, MD :

Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?


What do you mean by "started shutting a little"?

Customer: replied 3 years ago.
I mean my left side started hurting me
Customer: replied 3 years ago.
Please respond when you can!!

Sorry for the delay. I'm on Grand daughter duty tonight :)

I do not think that this is a reaction to the motrin. As such, I feel you can continue to take it as directed.

It might be from your fibromyalgia, like you mentioned.

If things have improved in the morning you should give your doctor a call and see what she has to say.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS
Customer: replied 3 years ago.
That does not explain to me why I have a hot heated pain on left side of my stomach is very uncomfortable

You are correct. I do not know exactly why you have heated pain on the left side of your stomach. I do not,however, believe it is from gastric issues secondary to the motrin.

Does this make sense to you?

I realize that this was not the answer you were hoping to hear but it would be unfair to you and unprofessional of me were I provide you with anything less than truthful and honest information.
Surely, you prefer that I tell the truth rather than what you wish to hear. Because it reflects very poorly on me unless you press one of the top three feedback choices, keep this in mind when rating my answer and please do not punish me for being honest. I understand that this may not be easy to hear, and I empathize.
Even though my answer was not quite what you were hoping for, please understand that my priority was to provide you with the most honest information. With that in consideration, I hope that you found my answer useful. Please click the excellent feedback button so that I can receive credit for my efforts.
Dr. Rick, MD and 4 other Medical Specialists are ready to help you

Related Medical Questions